# SDR USAA070543

- Difficulty date: July 17, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 50,460 hours, 50,460 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Part number: 654571124
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR FRAME AFT SIDE AT APEX OF OPENING FOR DOOR STOPS.  REMOVED DAMAGED AREAS & INTALLED REPAIR DOUBLERS PER EA 98738, DEFECT SIZE:  .125 INCH.
